"Quite interesting but then I ask this question, why has this been happening suddenly now and not the past 5-6 years. I'll research to see what I can find but so far seems to be mostly CoQ10 which I've never had to take before."
"I wish I could say it wasn't the only thing I was thinking about. There are lots of medical issues going on outside of Hep B as well that I had mentioned, some of which make it physically hard to get out like I wanted to. On top of this,..."
main concern i am not able to sleep in night from last 5 days and so but feel daytime sleep excessively not able to cope up and i am very frieghtened about that why this hapening with me
i have f4 liver with hep b with high lever enzyme no cause found by doctor already biopsy held 2 time once in 2014 showing f1 and then medicine started(entecavir) and then again in 2016 with f4 on tenefovir as tenefovir started after entecavir stopped in 2015 my dna is always low
dna level 471 in 2013 sep
dna level is 461 before my entecavir started in 2014
dna level 47 when entecavir stopped in 2015
dna level was undtected when when my tenefovir stopped by doctor in 2016 august
dna 6.22 last in sep 2016
but in novemeber 2017 doctor restated treatement of tenofovir now i am worry about that
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.